liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Correction: Maximal order of automorphisms of trigonal Riemann surfaces (vol 323, pg 27, 2010)
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
2011 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 341, no 1, 313-314 p.Article in journal (Refereed) Published
Abstract [en]


Place, publisher, year, edition, pages
Elsevier Science B.V., Amsterdam , 2011. Vol. 341, no 1, 313-314 p.
National Category
URN: urn:nbn:se:liu:diva-69978DOI: 10.1016/j.jalgebra.2011.06.026ISI: 000293312500019OAI: diva2:434015
Available from: 2011-08-12 Created: 2011-08-12 Last updated: 2015-03-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Izquierdo, Milagros
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Journal of Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 41 hits
ReferencesLink to record
Permanent link

Direct link